# SDR SWAA2022021170106

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737*
- Aircraft serial: 35109
- Aircraft time: 49,542 hours, 25,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERGENCY LIGHT INOP ; / [01] R/R L2 EXT.LIGHT IAW AMM 33-51-04 OPS CHECK GOOD
